# SDR TRAX200601006

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 22,009 hours, 19,525 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP MSG, ON TAKEOFF.  COMPLIED WITH QRH 13-5.  FLT 4477 DEL 20 MINS.  EMERGENCY EQUIPMENT WAS REQUESTED TO BE ON STANDBY AS A PRECAUTION.
